# SDR SIMA200716503

- Difficulty date: June 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 6,870 hours, 6,134 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER FLIGHT ATTENDANT SEAT BURNED OUT.  RESCURED NUMBER ONE AC/DC INVERTER CONNECTOR IAW EMB AMM.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE
